Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cohomology of braid spaces


Author: Fred Cohen
Journal: Bull. Amer. Math. Soc. 79 (1973), 763-766
MSC (1970): Primary 55B25, 55G99
MathSciNet review: 0321074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Theory of braids, Ann. of Math. (2) 48 (1947), 101–126. MR 0019087
  • 2. Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • 3. Edward Fadell and Lee Neuwirth, Configuration spaces, Math. Scand. 10 (1962), 111-118. MR 0141126
  • 4. R. Fox and L. Neuwirth, The braid groups, Math. Scand. 10 (1962), 119–126. MR 0150755
  • 5. S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122.
  • 6. J. Peter May, A general algebraic approach to Steenrod operations, The Steenrod Algebra and its Applications (Proc. Conf. to Celebrate N. E. Steenrod’s Sixtieth Birthday, Battelle Memorial Inst., Columbus, Ohio, 1970), Lecture Notes in Mathematics, Vol. 168, Springer, Berlin, 1970, pp. 153–231. MR 0281196
  • 7. J. P. May, The geometry of iterated loop spaces, Springer-Verlag, Berlin-New York, 1972. Lectures Notes in Mathematics, Vol. 271. MR 0420610
  • 8. Richard G. Swan, The 𝑝-period of a finite group, Illinois J. Math. 4 (1960), 341–346. MR 0122856

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B25, 55G99

Retrieve articles in all journals with MSC (1970): 55B25, 55G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13306-3